# SDR FDEA201011224465

- Difficulty date: November 22, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- Engine: Pwa JT8D9
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 990 S28-29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SHEAR TIE FOR FRAME REMOVAL, FOUND SHEAR TIE CRACKED ON OTBD UPPER CORNER, BS 990, BETWEEN STRINGER 28R AND 29R.  REMOVED SHEAR TIE  IAW SRM 51-30-2  REV 103 FABRICATED NEW SHEAR TIE FROM BAC1505-39042 7075-T6511  7" LONG  IAW BAC DWG 65-16340 AND SRM   51-30-5   REV 103 INSTALLED SHEAR TIE IAW B727 SRM 51-30-2
